Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Large basis dimension and metrizability

Author: Gary Gruenhage
Journal: Proc. Amer. Math. Soc. 54 (1976), 397-400
MathSciNet review: 0394586
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: In this paper it is proved that if $ X$ is a regular Lindelöf space having finite large basis dimension, then $ X$ is metrizable if and only if it is a $ \Sigma $-space or a $ w\Delta $-space.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1976)0394586-X
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia